# SDR 0300946632

- Difficulty date: May 7, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 75,606 hours, 11,252 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN NR 4 PYLON REAR MOUNT BULKHEAD WEB AT NACELLE STATION 221.  REPAIRED PER EA 66-165066.
